Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 102, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 20, 2007, 1:52 PM CDT for 5 counties in Alabama; 8 counties in Florida. It took effect at Jun 21, 2007, 3:10 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2007, 1:52 PM CDT (18:52 UTC)
- In effect from
- Jun 21, 2007, 3:10 AM CDT
- Expired
- Jun 21, 2007, 7:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 49 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 201852 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EDT WED JUN 20 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FOR MUCH OF THE FLORIDA PANHANDLE ON THURSDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR THE SAME AREAS FOR THE SAME REASONS... ...THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR THE FLORIDA BIG BEND ON THURSDAY AFTERNOON HAS BEEN CANCELLED AS RELATIVE HUMIDITIES SHOULD REMAIN ABOVE 35 PERCENT... .DISCUSSION...AS THE LOW PRESSURE SYSTEM CONTINUES TO GRADUALLY PULL AWAY FROM THE REGION...DRIER AIR WILL BUILD IN FROM THE NORTHWEST...ESPECIALLY ACROSS THE FLORIDA PANHANDLE. FURTHER TO THE EAST OVER MUCH OF THE FLORIDA BIG BEND...LOW LEVEL MOISTURE WILL HOLD IN LONGER AND SHOULD PRECLUDE RED FLAG CONDITIONS. FLZ015-017>019-027>029-034-202000- /O.CAN.KTAE.FW.A.0081.070621T1800Z-070621T2300Z/ FRANKLIN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 252 PM EDT WED JUN 20 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE FIRE WEATHER WATCH WHICH WAS IN EFFECT ON THURSDAY AFTERNOON HAS BEEN CANCELLED AS RELATIVE HUMIDITIES SHOULD REMAIN ABOVE 35 PERCENT. $$ FLZ007-009>014-016-026-211130- /O.UPG.KTAE.FW.A.0081.070621T1800Z-070621T2300Z/ /O.NEW.KTAE.FW.W.0102.070621T1800Z-070622T0000Z/ /O.NEW.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 252 PM EDT WED JUN 20 2007 /152 PM CDT WED JUN 20 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
3 follow-up statements
000 WWUS82 KTAE 210810 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 AM EDT THU JUN 21 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FOR EXTREME SOUTHEAST ALABAMA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY COMBINED WITH 20 FOOT WIND SPEEDS GREATER THAN 10 MPH AND KBDI INDICES ABOVE 500... ...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA PANHANDLE THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON FRIDAY AFTERNOON FOR MUCH OF THE FLORIDA PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POTENTIALLY HIGH DISPERSION INDICES... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE TO THE NORTHWEST TRIES TO BUILD SOUTHWARD AS WELL. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY BUILD INTO THE REGION FROM THE NORTHWEST...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA WHERE RED FLAG CONDITIONS WILL BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. ALZ065>069-211930- /O.EXB.KTAE.FW.W.0102.070621T1900Z-070621T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 310 AM CDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND ONGOING DROUGHT WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016-026-211930- /O.CON.KTAE.FW.W.0102.070621T1800Z-070622T0000Z/ /O.CON.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 410 AM EDT THU JUN 21 2007 /310 AM CDT THU JUN 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 211906 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 306 PM EDT THU JUN 21 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST ALABAMA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY COMBINED WITH 20-FOOT WIND SPEEDS GREATER THAN 10 MPH AND KBDI INDICES ABOVE 500... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE THIS AFTERNOON AND EARLY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST. FLZ007-009>014-016-026-221200- /O.UPG.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/ /O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ /O.CON.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 306 PM EDT THU JUN 21 2007 /206 PM CDT THU JUN 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-017-018-027-221200- /O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ FRANKLIN-LEON-JEFFERSON-WAKULLA- 306 PM EDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS NOW IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-212300- /O.CON.KTAE.FW.W.0102.000000T0000Z-070621T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 206 PM CDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 220014 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 814 PM EDT THU JUN 21 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST. FLZ007-009>014-016-026-221230- /O.EXP.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/ /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LIBERTY- 814 PM EDT THU JUN 21 2007 /714 PM CDT THU JUN 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-017-018-027-221230- /O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/ FRANKLIN-LEON-JEFFERSON-WAKULLA- 814 PM EDT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 20, 9:00 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 20, 9:00 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT WED JUN 20 2007
.SYNOPSIS...WATER VAPOR IMAGERY SHOWS A SHORT WAVE TROUGH
EXTENDING SOUTHWESTWARD FROM THE MID-ATLANTIC STATES THROUGH THE
EASTERN SECTION OF THE FORECAST AREA. SHOWERS ASSOCIATED WITH THIS
FEATURE ARE BEGINNING TO EXIT THE CWA TO THE EAST THIS MORNING
WITH THE BACK EDGE OF THE SHOWERS NOW OVER THE SOUTHEASTERN
PORTION OF THE FLORIDA BIG BEND. AS A WEAK SURFACE LOW OVER
SOUTHERN GEORGIA CONTINUES TO DEVELOP SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE ONCE AGAIN OVER THE EASTERN CWA THIS
AFTERNOON. FOR THE WESTERN HALF OF THE FORECAST AREA...NORTHERLY
WINDS AND DRIER AIR WILL BEGIN TO SLOWLY FILL IN AS A DEEP LAYER
RIDGE BUILDS OVER THE REGION. WILL UPDATE THE SURF ZONE FORECAST
TO REDUCE THE RIP CURRENT RISK FROM MODERATE TO LOW. OTHERWISE...NO
CHANGES TO THE PREVIOUS FORECAST WILL BE NECESSARY AT THIS TIME.
&&
.AVIATION...AS THE WEAK COLD FRONT CONTINUES TO PUSH TO THE EAST OF
THE REGION THIS MORNING...THE REMAINING SHOWERS AND THUNDERSTORMS
HAVE ALREADY MOVED BEYOND THE TAF SITES. HOWEVER...A BAND OF LOW
CLOUDINESS BEHIND THE COLD FRONT STILL NEEDS TO MOVE THROUGH...AND
THIS IS RESPONSIBLE FOR THE MVFR CIG PROBLEMS AT MOST OF THE TAF
SITES...WITH PFN STILL HOLDING ON TO AN IFR CEILING OF 800 FT. WE
SHOULD SEE GRADUAL IMPROVEMENT FROM NW TO SE ACROSS THE AIRPORTS...
WITH VFR CONDITIONS RETURNING TO ALL AREAS BY THE AFTERNOON.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ...NONE.
&&
AVIATION...GOULD
SYNOPSIS...GIBBSHazardous weather outlook, Jun 20, 4:31 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 531 AM EDT WED JUN 20 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 531 AM EDT WED JUN 20 2007 /431 AM CDT WED JUN 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MAINLY THE FLORIDA BIG BEND AND SOUTH-CENTRAL GEORGIA AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. SHOWERS AND STORMS SHOULD QUICKLY DIMINISH AND PUSH EAST BY THIS EVENING. A FEW OF THE STORMS TODAY WILL STILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINS AND GUSTY WINDS TO BETWEEN 30 AND 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY AIR FOR LATE JUNE WILL SETTLE ACROSS THE AREA FOR THURSDAY AND FRIDAY. THIS DRY AIR WILL COMBINE WITH VERY WARM AFTERNOON TEMPERATURES IN THE LOWER TO MIDDLE 90S TO PRODUCE POSSIBLE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND BOTH THURSDAY AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:52 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 2 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.